EconPapers    
Economics at your fingertips  
 

Nonatomic game with general preferences over returns

Jian Yang ()
Additional contact information
Jian Yang: Business School, Rutgers University

International Journal of Game Theory, 2023, vol. 52, issue 3, No 10, 889 pages

Abstract: Abstract We study nonatomic games in which players’ choices are guided by general preferences. Rather than ones over actions while also under influences of player-action profiles, we let the preferences be over returns received by individual players and let the returns be then linked to all players’ actions. Our modeling choice has rendered otherwise standard analysis quite fruitful. Not only can we establish equilibrium existence results, but we can also derive the upper hemi-continuity of equilibrium-environment sets with respect to the return function and players’ preference profile. Advances concerning pure equilibria can also be made on a framework involving a rich set of players, cruder traits, and an externality midway between semi-anonymity and anonymity.

Keywords: Nonatomic game; General preferences; Upper hemi-continuity (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00182-023-00843-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:52:y:2023:i:3:d:10.1007_s00182-023-00843-6

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-023-00843-6

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2023-11-13
Handle: RePEc:spr:jogath:v:52:y:2023:i:3:d:10.1007_s00182-023-00843-6